# SDR CA101206024

- Difficulty date: December 2, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Pilats PC1247
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 9733033113
- Condition: Intermittent
- Location: Nlg
- Part time: 182 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) THE NOSE LANDING GEAR INDICATION WAS A YELLOW "X" INDICATING AN "UNDETERMINED NLG POSITION"  TROUBLESHOOTING CONFIRMED THAT THE NOSE LANDING GEAR (NLG) "UP" PROXIMITY SWITCHES WAS NOT WORKING IN A CORRECT MANNER. THE SWITCH HAD FAILED & WAS GIVING AN INTERMITTENT CLOSED SIGNAL. PART RETURNED TO MANUFACTURER FOR INSPECTION.
